# SDR AALA201706059008

- Difficulty date: June 4, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N678AW
- Make and model: Airbus A320-232
- Aircraft serial: 2482
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Deteriorated
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED EMERGENCY EXIT DOOR PLACARDS LT AND RT SIDES (PULL TO INFLATE).  REPLACED EMERGENCY EXIT DOOR PLACARDS.
